Decomposition of complete bipartite graphs into generalized prisms

Sylwia Cichacz, Dalibor Fronček, Petr Kovář

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

R. Häggkvist proved that every 3-regular bipartite graph of order 2n with no component isomorphic to the Heawood graph decomposes the complete bipartite graph K 6n,6n. In (Cichacz and Fronček, 2009) [2] the first two authors established a necessary and sufficient condition for the existence of a factorization of the complete bipartite graph K n,n into certain families of 3-regular graphs of order 2n. In this paper we tackle the problem of decompositions of K n,n into certain 3-regular graphs called generalized prisms. We will show that certain families of 3-regular graphs of order 2n decompose the complete bipartite graph K 3n/12,3n/2.

Original languageEnglish (US)
Pages (from-to)104-110
Number of pages7
JournalEuropean Journal of Combinatorics
Volume34
Issue number1
DOIs
StatePublished - 2013

Bibliographical note

Funding Information:
The research for this article was partially supported by the institutional project MSM6198910027 and by the Polish Ministry of Science and Higher Education .

Fingerprint Dive into the research topics of 'Decomposition of complete bipartite graphs into generalized prisms'. Together they form a unique fingerprint.

Cite this